# SDR ASOA01067

- Difficulty date: June 3, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120
- Aircraft serial: 120126
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4916 - DURING FLIGHT FROM HOU TO DFW, CAPTAIN REPORTED BOTH PACKS ONLY PRODUCING WARM TO HOT AIR AND A STORNG BURNING SMELL OF PLASTIC.  AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED LEFT PACK ACM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
